# SDR USAA2012010400018

- Difficulty date: November 28, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LOWER SILL AT L2 DOORWAY BETWEEN FR66 TO FR68, S23L.  REPAIRED LOWER SILL AT L2 DOORWAY BETWEEN FR66 TO FR68, S23L IAW EA 133932.
